International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1999 / Article

Open Access

Volume 22 |Article ID 343971 | https://doi.org/10.1155/S0161171299221199

Balwant Singh Thakur, Jong Soo Jung, "Fixed point theorems for generalized Lipschitzian semigroups in Banach spaces", International Journal of Mathematics and Mathematical Sciences, vol. 22, Article ID 343971, 11 pages, 1999. https://doi.org/10.1155/S0161171299221199

Fixed point theorems for generalized Lipschitzian semigroups in Banach spaces

Received12 Feb 1997
Revised22 Jul 1997

Abstract

Fixed point theorems for generalized Lipschitzian semigroups are proved in p-uniformly convex Banach spaces and in uniformly convex Banach spaces. As applications, its corollaries are given in a Hilbert space, in Lp spaces, in Hardy space Hp, and in Sobolev spaces Hk,p, for 1<p< and k0.

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Related articles

No related content is available yet for this article.
 PDF Download Citation Citation
 Order printed copiesOrder
Views115
Downloads465
Citations

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.